ON THE HOMOLOGY GROUPS OF STEIN-SPACES AND RUNGE PAIRS

被引:0
作者
COLTOIU, M
MIHALACHE, N
机构
来源
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK | 1986年 / 371卷
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:216 / 220
页数:5
相关论文
共 50 条
[41]   CONTINUOUS CO-HOMOLOGY OF GROUPS AND CLASSIFYING SPACES [J].
STASHEFF, JD .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1978, 84 (04) :513-530
[42]   SINGULAR HOMOLOGY GROUPS OF FUZZY TOPOLOGICAL-SPACES [J].
LIU, WJ ;
ZHENG, CY .
FUZZY SETS AND SYSTEMS, 1985, 15 (02) :199-207
[43]   Homology of iterated loop spaces of homogeneous spaces associated with exceptional Lie groups [J].
Choi, Younggi .
JOURNAL OF PURE AND APPLIED ALGEBRA, 2011, 215 (09) :2119-2129
[44]   HARDY-SPACES ON HOMOGENEOUS GROUPS - FOLLAND,GB, STEIN,EM [J].
GOODMAN, R .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1983, 8 (03) :505-507
[45]   SPACES FOR WHICH FIXED POINT PROPERTY IS CHARACTERIZED BY HOMOLOGY GROUPS [J].
HO, CW .
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1971, 18 (01) :223-&
[46]   RELATIONS BETWEEN HOMOLOGY AND HOMOTOPY GROUPS OF SPACES .2. [J].
EILENBERG, S ;
MACLANE, S .
ANNALS OF MATHEMATICS, 1950, 51 (03) :514-533
[47]   HOMOLOGY AND HOMOTOPY-GROUPS OF MAPPING SPACES AT LARGE PRIMES [J].
FELIX, Y ;
THOMAS, JC .
TOPOLOGY, 1993, 32 (01) :1-4
[48]   Weak Runge pairs in Cn [J].
Dieu, Nguyen Quang .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 327 (01) :71-78
[49]   A TOPOLOGICAL PROPERTY OF RUNGE PAIRS [J].
ANDREOTTI, A ;
NARASIMHAN, R .
ANNALS OF MATHEMATICS, 1962, 76 (03) :499-&
[50]   HIGHER METRICAL CO-HOMOLOGY GROUPS OF AFFINOID SPACES [J].
BARTENWERFER, W .
MATHEMATISCHE ANNALEN, 1979, 241 (01) :11-34